Continuants and some decompositions into squares

Delorme, Charles and Pineda Villavicencio, Guillermo 2015, Continuants and some decompositions into squares, Integers: electronic journal of combinatorial number theory, vol. 15, pp. 1-21.

Attached Files
Name Description MIMEType Size Downloads

Title Continuants and some decompositions into squares
Author(s) Delorme, Charles
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Integers: electronic journal of combinatorial number theory
Volume number 15
Article ID A3
Start page 1
End page 21
Total pages 21
Publisher [Integers]
Place of publication Carrollton, Ga.
Publication date 2015
ISSN 1553-1732
Keyword(s) Continuants
Decompositions
Four-square theorem
Quaternary quadratic forms
Language eng
Field of Research 0101 Pure Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2015, The Author(s)
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123274

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 12:50:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.